# SDR DALA2025051203659

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0955933) CRACK OF 1.000 IN LENGTH ON LH VERTICAL PRESSURE DECK WEB STA 663.0 BTW LBL38.0 AND LBL 45.0. VERTICAL PRESSURE DECK WEB STA 663.0 BTW LBL38.0 AND LBL 45.0 WAS REPAIRED PER B737-800 SRM B737-800 SRM 57-10-10-2R PROCEDURE 3 REPAIR 3.
